# SDR ASOA200900105

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 15,421 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FLOOR SEAT RAIL FS 693.00 TO FS 830.00 AT LBL 9.0 MARKED.  BLENDED  FLOOR SEAT RAIL  (WITHIN LIMITS)F.S. 693.00 TO 830.00 AT LBL9.0  PER SRM 51-41-49.
